Some algebraic properties of the ideals of Veronese bi-type arising from graphs with loops are studied. More precisely, the property of these ideals to be bi-polymatroidal is discussed. Moreover, we are able to determine the structure of the ideals of vertex covers for such generalized graph ideals.
IMBESI, MAURIZIO and BARBIERA, MONICA LA
"On algebraic properties of Veronese bi-type ideals arising from graphs,"
Turkish Journal of Mathematics: Vol. 40:
4, Article 4.
Available at: https://journals.tubitak.gov.tr/math/vol40/iss4/4